C. Chong and D.E. Pelinovsky
Variational approximations of bifurcations of asymmetric
solitons in cubic-quintic nonlinear Schrodinger lattices
Discrete and Continuous Dynamical Systems Series S 4, 1019-1031 (2011)
Using a variational approximation we study discrete solitons of a
nonlinear Schrodinger lattice with a cubic-quintic nonlinearity.
Using an ansatz with six parameters we are able to approximate
bifurcations of asymmetric solutions connecting site-centered and
bond-centered solutions and resulting in the exchange of their
stability. We show that the numerically exact and variational
approximations are quite close for solitons of small powers.
Discrete nonlinear Schrodinger equations,
Bifurcations of discrete solitons,